MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ONE STEP CANNULA SYSTEM.(23 GAUGE / 0.6 MM)

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE ONE STEP CANNULA SYSTEM.(23 GAUGE / 0.6 MM)
Catalog Number 1272.ED206
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation report stated that the blade is not cleaned at dorc, however it might be possible that this sample has skipped our attention during our quality inspection.If this complaint occurred during surgery it is possible that the contaminated part would lead to foreign body reaction thus end up with adverse effect.In retrospective review, this incident has been concluded as reportable.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been disclosed.This complaint has now been closed.Additional information on the investigation revealed this may be the vapor of the glue but cannot say for certain.
 
Event or Problem Description
The complainant informed dutch that the cannula had what looked to be a white residue on the blade.No injury to the patient occured.A picture was taken and will be sent by email.

Brand Name
DISPOSABLE ONE STEP CANNULA SYSTEM.(23 GAUGE / 0.6 MM)
Common Device Name
DISPOSABLE ONE STEP CANNULA SYSTEM.(23 GAUGE / 0.6 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7484895
Report Number1222074-2018-00095
Device Sequence Number16557263
Product Code HMX
UDI-Device Identifier08717872002415
UDI-Public08717872002415
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.ED206
Device Lot Number2000366892
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1